Hello. First I would like to apologize for my english because I am french. It's is said that we have to eat fat meal with accutane.I used to take approximately 25 grams of fat ( Colza oil ) and I hve seen that it would better if i took 40grams. So i have taken 40 grams for 5 days and some spots has appeared. I don't understand. Could too much fat causes acne spot ?
And since i have taken 40 g fat , spots take a long time to disappear for example i small spot , with accutane , disappear within 1 or 2 days MAX . And with 40g fats , a small spot is here since 3 days ..
The change of amount of fat can cause all these problems ?
While dietary habits are not believed to be the cause for acne; there is no recommendation for increasing the fat intake above the normal required level when on accutane.
Hope this information is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.